Posted by Lee-Ann
on November 17, 2000 at 00:26:31:
In Reply to: Contact Lens While On Accutane? posted by YK on November 15, 2000 at 19:48:55:
: I have been wearing contact lens for past few months and I love it. The problem is I have just taken Accutane for the last 2 days 20mg daily. Will my eyes be dry? The dosage is quite low so I'm doubting it. If it's dry, will lens lubricant help? Thnx for reading.
Hope you are ready for a fun ride! I used accutane for a good six months last year and the truth is you are headed on a rough road. Like many others who use accutane your skin (especially on your face) will dry out really bad and begin to peel. A moisturizer will help some, but it problably wont stop the peeling and the sore patches you will get as a result of the it. As for dry eyes and mouth the doctors claim you may experience, I didn't notice much of a difference there, so you may be ok. But all in all the sacrifice of peeling sore skin will be well worth it when your treatment is through because accutane really works and if you are like me you will never see it again! (except for your usual random breakouts now and again) Good Luck!